Optimal portfolio liquidation in target zone models and catalytic superprocesses

Neuman, Eyal ; Schied, Alexander

DOI: https://doi.org/10.1007/s00780-015-0280-0
URL: https://arxiv.org/abs/1504.06031
Additional URL: http://www.bachelier-paris.fr/london-paris-bacheli...
Document Type: Article
Year of publication: 2016
The title of a journal, publication series: Finance and Stochastics
Volume: 20
Issue number: 2
Page range: 495-509
Place of publication: Berlin
Publishing house: Springer
ISSN: 0949-2984 , 1432-1122
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik I (Schied)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item